# SDR MZZA2008120400006

- Difficulty date: December 3, 2008
- Submitted: December 4, 2008
- Operation: Air carrier
- Aircraft: N26232
- Make and model: Boeing 737824
- Aircraft serial: 28942
- Aircraft time: 31,663 hours, 11,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 147A8540U8
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPOT CORROSION FOUND ON LOWER SILL OF AFT GALLEY DOOR CUTOUT FROM BS 951 TO 981 (R2 DOOR) AFT GALLEY LOWER SILL CHORD.  REMOVED AND REPLACED IAW B737-800 S RM 51-10-02 & HOLES PICKED UP PER SRM 51-40-05 REV 33.
